# SDR COZA20150226047

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 27,718 hours, 16,780 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296662
- Part serial: 10337
- Condition: Defective
- Location: Precooler
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DECENT, RT DUCT PRESSURE INDICATED 15 PSI WITH LT PRESSURE AT 40 PSI.  BLEED TRIP LIGHT ILLUMINATED.  REPLACED PRE-COOLER CONTROL VALVE SENSOR AND BLEED SYSTEM OPERATED NORMALLY.
